# SDR AALA20160818007

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 47,447 hours, 19,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB AT BS 663.75 IS CRACKED AT APPROXIMATELY RBL 43.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3 AND EA 262866.
